# SDR WTAA950190

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RNO - SMOKE ODOR REPORTED IN CABIN FROM LEFT PACK WITH AIRCRAFT ON GROUND.  SMOKE ODOR NOT NOTED DURING FLIGHT OPERATION.  MAINTENANCE DEFERRED APU BLEED AIR SYSTEM PER MEL 49-52-1.  AIRCRAFT RETURNED TO SERVICE.  (W)
